MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN

ABBOTT GERMANY ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN
Catalog Number 02K45-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect ca 125 results on one patient diagnosed with ovarian cancer.The results provided were: pt#1: on (b)(6) 2017 = 85.6u/ml; on (b)(6) 2017 = 74.3u/ml; on (b)(6) 2019 = 665.7 u/ml, sample was re-spun and retested = 674.9 and 665.7u/ml; on (b)(6) 2019 = 81.9 u/ml.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The review of tickets determined no additional complaints for lot 93002m800 and no trends were found for falsely elevated patient results.Return testing was not completed as returns were not available.Historical performance in the field of lot 93002m800 using world wide data through abbottlink was evaluated.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result is within the established control limits.Therefore, no unusual reagent lot performance was identified.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of labeling concluded that the issue is sufficiently addressed in the labeling.Based on the investigation no product deficiency was identified for the architect ca 125 ii, lot 93002m800.

Brand Name
ARCHITECT CA 125 II
Common Device Name
OC 125 DEFINED ANTIGEN
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8860768
Report Number3002809144-2019-00482
Device Sequence Number525476
Product Code LTK
UDI-Device Identifier00380740145378
UDI-Public00380740145378
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Catalogue Number02K45-29
Device Lot Number93002M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-01; ARCHITECT I2000SR ANALYZER, LN 03M74-01; SERIAL # (B)(4); SERIAL # (B)(4)